# SDR 20000829SH017

- Difficulty date: July 31, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N911ED
- Make and model: Bell 222U
- Aircraft serial: 45771
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: 12NH8EB080
- Condition: Unserviceable
- Location: M/R Ptich Horn
- Part time: 506 hours
- Component: M/R Hub, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT P/N 12NH-8 AND P/N EB080.  LOOSE TORQUE IF INSTALLED IAW ASB 222U-98-54, ASB HAS NO WASHER INSTALLED UNDER THE HEAD OF THE NUT.  THE NUT BECOMES DEFORMED AND LOSES TORQUE.  CORRECTED ASB 222U-98-54 TO SHOW A WASHER P/N 140-007-33-28=3, AND NEW NUT P/N 7594S820.  (X)
